# SDR IPXA2014061383275

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop 'A'
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN ECAM MESSAGE MID 1 MAIN DECK LOOP `A` OFF,  ACCOMPLISHED QRH PROCEDURE. EMERGENCY DECLARED, DID NOT OBSERVE SMOKE LIGHT.   OPS CHECKED MID LOOP 1A IAW AMM 26-19-00-0501.  NO FAULTS NOTED.
